# SDR ABXR2018021400136

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: General aviation
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 955-977
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TEE FITTING DAMAGED.
